Saturday, January 3, 2015

Day 42 (Friday)

(From Esther):

Day 42: Ava has spent the last 3 days sleeping most of the day. Since she is on very high doses of steroids, she has developed some symptoms of Cushing's syndrome with the most noticeable symptom being weight gain in her face and trunk. This syndrome is also known to cause depression and Ava has been crying off and on telling us that she is sad. The cyclosporine medication is also causing excessive hair growth in her face and Ava has been a bit distressed about it. The main concern for us is her inability to stay awake and her loss of interest in playing and doing things she normally likes to do. Thank you for following our journey and for the constant encouragement you have given us through your prayers.
‪#‎day42‬ ‪#‎alittleblue‬


Anonymous said...

How sweet the girls look together. Things will change when their brother arrives.

SC2312 said...

our overnight prayer group has been praying for ava's total healing. keep faith.